# SDR ASAA2021121736932

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 24,300 hours, 7,694 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP WAS INDICATED BY MISSING "SAT" SELECTION ON "MCDU MENU" PAGE GROUNDED - YES. -PERFORMED SATCOM LOCK-UP QRH PROCEDURE -"SAT" PROMPT RESTORED ON "MCDU MENU" PAGE
